Journal article icon

Journal article

Baxter Q-operators and representations of Yangians

Actions


Access Document


Authors


Bazhanov, VV More by this author
Frassek, R More by this author
Łukowski, T More by this author
Meneghelli, C More by this author
Staudacher, M More by this author
Journal:
Nuclear Physics B
Volume:
850
Issue:
1
Pages:
148-174
Publication date:
2011-09-05
DOI:
ISSN:
0550-3213
URN:
uuid:549f5369-cda8-4e97-b408-8d4a130f3cd1
Source identifiers:
398377
Local pid:
pubs:398377

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP